# SDR CALA2024043001270

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 63,418 hours, 23,061 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A4810104CAL
- Part serial: 97281H7334
- Condition: Damaged
- Location: Cockpit
- Part time: 72,590 hours, 26,130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM FO WINDOW ABOVE 6.2 PSI DEBRIEFED FLIGHT CREW. FLIGHT CREW STATES NOISE WAS FROM LEADING EDGE OF FO SLIDING WINDOW, NOISE STARTED AT A DIFFERENTIAL PRESSURE 6.2PSI AND CONTINUED WITH NO OBVIOUS STOPPING POINT DURING DEPRESSURIZATION. FLIGHT CREW WAS UNABLE TO PINPOINT  OF WEAR MARKS AND WINDOW GAPS AROUND RH #2 WINDOW. NOISE, STATED AIRSPEED MADE NO DIFFERENCE ONLY DIFFERENTIAL PRESSURE. ON GVI OF WINDOW FROM INSIDE FOUND LOWER LEADING EDGE OF WINDOW FRAME TO HAVE SCUFF MARKS. REMOVED AND INSTALLED NUMBER 2 OPENABLE WINDOW UP TO AND INCLUDING STEP E(6). REF AMM TASK 56-12-11/401, INSTALLED RIGHT HAND OPENABLE WINDOW IAW WITH AMM 56-12-11-400-801 UP TO PAGE 6 PARA (12).    PERFORMED LEAK CHECK OF THE #2 OPENABLE WINDOW REF: AMM 05-51-91. FOUND THE RIGHT DRAIN TUBE PINCHED BETWEEN THE FRAME AND WINDOW CAUSING A LEAK. REPOSITIONED AND SECURED THE RIGHT DRAIN TUBE AND PERFORMED ANOTHER LEAK CHECK. LEAK CHECK PASSED.  NO LEAKS NOTED. COMPLETED INSTALLATION OF THE #2 OPENABLE WINDOW REF: AMM 56-12-11. NO DEFECTS NOTED AT THIS TIME.
